RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 5, Pages 774–775 (Mi mz1890)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

On a problem of day on nonelementary amenable groups in the class of finitely defined groups

R. I. Grigorchuk

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1890

Full text: PDF file (202 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:5, 580–582

Bibliographic databases:

Received: 05.07.1996

Citation: R. I. Grigorchuk, “On a problem of day on nonelementary amenable groups in the class of finitely defined groups”, Mat. Zametki, 60:5 (1996), 774–775; Math. Notes, 60:5 (1996), 580–582

Citation in format AMSBIB
\Bibitem{Gri96}
\by R.~I.~Grigorchuk
\paper On a~problem of day on nonelementary amenable groups in the class of finitely defined groups
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 5
\pages 774--775
\mathnet{http://mi.mathnet.ru/mz1890}
\crossref{https://doi.org/10.4213/mzm1890}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619929}
\zmath{https://zbmath.org/?q=an:0930.43001}
\elib{http://elibrary.ru/item.asp?id=13222192}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 5
\pages 580--582
\crossref{https://doi.org/10.1007/BF02309174}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ03000013}


Linking options:
  • http://mi.mathnet.ru/eng/mz1890
  • https://doi.org/10.4213/mzm1890
  • http://mi.mathnet.ru/eng/mz/v60/i5/p774

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. de la Harpe, R. I. Grigorchuk, T. Ceccherini-Silberstein, “Amenability and Paradoxical Decompositions for Pseudogroups and for Discrete Metric Spaces”, Proc. Steklov Inst. Math., 224 (1999), 57–97  mathnet  mathscinet  zmath
    2. Funar L., Otera D.E., “On the Wgsc and Qsf Tameness Conditions for Finitely Presented Groups”, Group. Geom. Dyn., 4:3 (2010), 549–596  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Lysenok I., Myasnikov A., Ushakov A., “The Conjugacy Problem in the Grigorchuk Group Is Polynomial Time Decidable”, Group. Geom. Dyn., 4:4 (2010), 813–833  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. Gillibert P., “The Finiteness Problem For Automaton Semigroups Is Undecidable”, Int. J. Algebr. Comput., 24:1 (2014), 1–9  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Mihalik M.L., “Semistability and simple connectivity at of finitely generated groups with a finite series of commensurated subgroups”, Algebr. Geom. Topol., 16:6 (2016), 3615–3640  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:359
    Full text:103
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020